# SDR KBMA117616

- Difficulty date: June 23, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 12TW13
- Condition: Inoperative
- Location: Hyd Cutoff
- Part time: 5,973 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORN LIGHT WOULD NOT EXTINGUISH.  REPLACED WITH SERVICEABLE HYDRAULIC CUTOFF SWITCH.
